Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Demailly, Jean-Pierre; Peternell, Thomas; Schneider, Michael
Kähler manifolds with numerically effective Ricci class. Compositio Mathematica, 89 no. 2 (1993), p. 217-240
Texte intégral djvu | pdf | Analyses MR 1255695 | Zbl 0884.32023 | 2 citations dans Numdam

URL stable: http://www.numdam.org/item?id=CM_1993__89_2_217_0

Bibliographie

[Au76] Aubin, T.: Equations du type Monge-Ampère sur les variétés kählériennes compactes, C.R. Acad. Sci Paris Ser. A 283 (1976) 119-121; Bull. Sci. Math. 102 (1978) 63-95.  MR 494932 |  Zbl 0374.53022
[Be83] Beauville, A.: Variétés Kählériennes dont la première classe de Chern est nulle, J. Diff. Geom. 18 (1983) 755-782.  MR 730926 |  Zbl 0537.53056
[Bi63] Bishop, R.: A relation between volume, mean curvature and diameter, Amer. Math. Soc. Not. 10 (1963) 364.
[Bo74a] Bogomolov, F.A.: On the decomposition of Kähler manifolds with trivial canonical class, Math. USSR Sbornik 22 (1974) 580-583.  MR 338459 |  Zbl 0304.32016
[Bo74b] Bogomolov, F.A.: Kähler manifolds with trivial canonical class, Izvestija Akad. Nauk 38 (1974) 11-21 and Math. USSR Izvestija 8 (1974) 9-20.  MR 338459 |  Zbl 0299.32022
[Ca57] Calabi, E.: On Kähler manifolds with vanishing canonical class, Alg. geometry and topology, Symposium in honor of S. Lefschetz, Princeton Univ. Press, Princeton (1957) 78-89.  MR 85583 |  Zbl 0080.15002
[CP91] Campana, F., Peternell, Th.: On the second exterior power of tangent bundles of 3-folds, Comp. Math 83 (1992), 329-346.
Numdam |  MR 1175944 |  Zbl 0824.14037
[DPS91] Demailly, J.P., Peternell, Th., Schneider, M.: Compact complex manifolds with numerically effective tangent bundles, Preprint 1991. To appear in J. Alg. Geom.  Zbl 0827.14027
[Ga80] Gage, M.E.: Upper bounds for the first eigenvalue of the Laplace-Beltrami operator, Indiana Univ. J. 29 (1980) 897-912.  MR 589652 |  Zbl 0465.53031
[Gr81] Gromov, M.: Groups of polynomial growth and expanding maps, Appendix by J. Tits, Publ. I.H.E.S. 53 (1981) 53-78.
Numdam |  MR 623534 |  Zbl 0474.20018
[Ha77] Hartshorne, R.: Algebraic Geometry, Graduate Texts in Math., Springer, Berlin, 1977.  MR 463157 |  Zbl 0367.14001
[HK78] Heintze, E., Karcher, H.: A general comparison theorem with applications to volume estimates for submanifolds, Ann. Scient. Ec. Norm. Sup. 4e Série, 11 (1978) 451-470.
Numdam |  MR 533065 |  Zbl 0416.53027
[Ka82] Kawamata, Y.: A generalization of Kodaira-Ramanujam's vanishing theorem, Math. Ann. 261 (1982) 43-46.  MR 675204 |  Zbl 0476.14007
[KMM87] Kawamata, Y., Matsuki, K., Matsuda, K.: Introduction to the minimal model pro-gram, Adv. Studies Pure Math. 10 (1987) 283-360.  Zbl 0672.14006
[Ko61] Kobayashi, S.: On compact Kähler manifolds with positive definite Ricci tensor, Ann. Math 74 (1961) 570-574.  MR 133086 |  Zbl 0107.16002
[Kr86] Kollár, J.: Higher direct images of dualizing sheaves, Ann. Math. 123 (1986) 11-42.  MR 825838 |  Zbl 0598.14015
[Li67] Lichnerowicz, A.: Variétés Kählériennes et première classe de Chern, J. Diff. Geom. 1 (1967) 195-224.  MR 226561 |  Zbl 0167.20004
[Li71] Lichnerowicz, A.: Variétés Kählériennes à première classe de Chern non négative et variétés riemanniennes à courbure de Ricci généralisée non négative, J. Diff. Geom. 6 (1971) 47-94.  MR 300228 |  Zbl 0231.53063
[Li72] Lichnerowicz, A.: Variétés Kählériennes à première classe de Chern non négative et situation analogue dans le cas riemannien, Ist. Naz. Alta Mat., Rome, Symposia Math., vol. 10, Academic Press, New-York (1972) 3-18.  MR 394522 |  Zbl 0267.53035
[Ma69] Matsushima, Y.: Recent results on holomorphic vector fields, J. Diff. Geom. 3 (1969) 477-480.  Zbl 0201.25902
[Mi81] Miyanishi, M.: Algebraic methods in the theory of algebraic threefolds, Adv. Studies in Pure Math. 1 (1983) 69-99.  MR 715647 |  Zbl 0537.14027
[Mo82] Mori, S.: Threefolds whose canonical bundles are not numerically effective, Ann. Math. 116 (1982) 133-176.  MR 662120 |  Zbl 0557.14021
[My41] Myers, S.B.: Riemannian manifolds with positive mean curvature, Duke Math. J. 8 (1941) 401-404.
Article |  MR 4518 |  Zbl 0025.22704 |  JFM 67.0673.01
[Vi82] Viehweg, E.: Vanishing theorems, J. Reine Angew. Math. 335 (1982) 1-8.  MR 667459 |  Zbl 0485.32019
[Y77] Yau, S.T.: Calabi's conjecture and some new results in algebraic geometry, Proc. Nat. Acad. Sci. USA 74 (1977) 1789-1790.  MR 451180 |  Zbl 0355.32028
[Y78] Yau, S.T.: On the Ricci curvature of a complex Kähler manifold and the complex Monge-Ampère equation I, Comm. Pure and Appl. Math. 31 (1978) 339-411.  MR 480350 |  Zbl 0369.53059
Copyright Cellule MathDoc 2014 | Crédit | Plan du site